# SDR UALA2012061503284

- Difficulty date: June 15, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 90,479 hours, 10,927 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 460-480 BETWEEN S14R & S16R, SHORT EDGE MARGIN, SHORT FASTENER SPACING, FASTENER INTERFERENCE, AND FASTENER LAYOUT IS INCORRECT. REF ECRA 5331-01601.  REPAIRED IAW ECRA 5331- 01601.  RE-INSPECTION REQUIREMENT INCORPORATED IN TO MAINT PROGRAM AND EQ6982 WILL BE ACTIVATED AFTER COMPLETION OF COA 85240.  TEXT INCOMPLETE, SEE ECRA. NON ROUTINE 0290219.  ALSO NON ROUTINES 0290220 AND 0290223.
